# SDR HEER20191010343

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N421PH
- Make and model: Bell 407
- Aircraft serial: 53749
- Aircraft time: 11,654 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450111A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SHELL ASSEMBLY FOUND TO BE CORRODED - THREE PLACES:  BOTH FORWARD CORNERS AND AT AN EXISTING INSERT.   FORWARD SHELL ASSEMBLY WILL BE REPAIRED.
